# SDR CALA2023022000479

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop
- Part number: D5348008225200
- Condition: Cracked
- Location: Lh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSP ON LH FR68 DOOR STOP #1. CRACK INDICATION NOTED IN LWR I/B HOLE. REPAIR BEFORE NEXT FLIGHT, REPAIRED LH FR68 DOOR STOP #1 LOWER I/B HOLE PER SRM 53-41-12-30 0-011. EMP: V934143 WC: 45467 STA: ST ENG BFM
